# SDR DL72S971228

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN THE SKIN AND DOOR SURROUND STRUCTURE IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  EACH CRACK IS 4 INCHES IN LENGTH AND IS THROUGH THE SKIN, BONDED DOUBLER, AND BEAR STRAP.  THE DAMAGE WAS CUTOUT AND AN EXTERNAL DOUBLER AND TRIPLER WAS INSTALLED.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-21-97.
